MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = (b)(6).All available patient information was included.No additional information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated calcium results were generated for a patient on the architect c16000 analyzer.The customer stated on (b)(6) 2021 sid (b)(6) generated an initial result of 19.10 mg/dl, with a repeat result of 9.33 mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from calcium, list 03l79-32, (b)(6) germany.To the architect c16000, (b)(6) texas.Usa.Mdr number 3016438761-2021-00214 has been submitted and all further information will be documented under that mdr number.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11930396
Report Number3002809144-2021-00349
Device Sequence Number14542146
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L79-32
Device Catalogue Number03L79-32
Device Lot Number90569UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600446; ARC C16K PRC MOD, 03L77-01, C1600446; ARC C16K PRC MOD, 03L77-01, C1600446